# SDR CA150410002

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED INFLIGHT EMER DUE TO LOSS OF OIL PRESS & CHIP DETECTOR LIGHT.  ENG STOPPED OPERATING AT ABOUT 6,000 FT.  THE PILOT MADE AN UNEVENTFUL LANDING ON RUNWAY. LARGE STREAKS OF OIL REPORTED ON LT SIDE OF FUSELAGE.  OIL TANK EMPTY & ENG SEIZED ALSO REPORTED.  ENG PARAMETERS DOWNLOAD REQUESTED.  ACCESS TO ENG IS CURRENTLY RESTRICTED BY SAFETY BOARD.  ONCE ACCESS IS AVAILABLE, BDC REPRESENTATIVE ARE TO PLAN VISIT.
